# SDR DALA2024032603814

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,473 hours, 24,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 366 Bl 0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CRACK ON CHANNEL STA 366 AND BL 0 AT E/E COMPARTMENT.   CHANNEL STA 366 AND BL 0 AT E/E COMPARTMENT WAS REPAIRED PER B757-300 SRM. (0258897)
